# SDR USAA991138

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Station 908
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .01 INCH CRACK AROUND TWO RIVETS AT STATION 908 AND STRINGER 4L STRINGER SPLICE.  REMOVED AND REPLACED STRINGER SPLICE PER SRM 51-10-02.  (M)
